Vol 10, No 1 (2020)

This issue is currently in progress but contains articles that are final and fully citable.

Table of Contents


Vishvajit Singh, Manju Pruthi, Jagbir Singh
Minimal cyclic codes of length 16p^n over GF(q), where q is prime or prime power of the form 16k+7
Journal of Mathematical and Computational Science, Vol 10, No 1 (2020), 1-26
PDF

Binu R., Paul Isaac
Some characterizations of neutrosophic G-submodule
Journal of Mathematical and Computational Science, Vol 10, No 1 (2020), 27-39
PDF

Obayomi A. Adesoji
A new monotonically stable discrete model for the solution of differential equations emanating from the evaporating raindrop
Journal of Mathematical and Computational Science, Vol 10, No 1 (2020), 40-50
PDF

Harish Joshi, R.K. Sharma, Gend Lal Prajapati
Stability analysis of a deterministic vaccination model with non-monotonic incidence rate
Journal of Mathematical and Computational Science, Vol 10, No 1 (2020), 51-67
PDF

Yashwant Singh
A study on fractional differintegrations in association with I-function
Journal of Mathematical and Computational Science, Vol 10, No 1 (2020), 68-77
PDF

P. O. Olatunji, M. N. O. Ikhile
Variable order nested hybrid multistep methods for stiff ODEs
Journal of Mathematical and Computational Science, Vol 10, No 1 (2020), 78-94
PDF



J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS